# SDR DL73K992697

- Difficulty date: December 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242WA
- Make and model: Boeing 737247
- Aircraft serial: 23516
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT STR 18A HAD A CRACK IN THE SHEAR WEB SIMILAR TO    THAT OF S/B 737-53-1170.  DAMAGE WAS FOUND AT AMV IN ATL. DAMAGE WAS REPAIRED PER ERA 333859-14.
